# SDR 9JLA2021100725107

- Difficulty date: September 9, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N372SC
- Make and model: Lear 60LEAR
- Aircraft serial: 60373
- Aircraft time: 2,824 hours, 1,630 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 2624007
- Part serial: 9959516978
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT WHEN USING FILL SWITCH T MOVE FUEL FROM WINGS TO FUSELAGE TANK, FUEL LEAKS OUT OF THE LEFT ENGINE DRAIN. THE MAINTENANCE VENDOR CONFIRMED DISCREPANCY AND DETERMINED THE NO1 ENGINE START/DUMP VALVE WAS LEAKING. THE START/DUMP VALVE WAS REMOVED AND AN OVERHAULED UNIT WAS INSTALLED. GROUND RUNS AND LEAK CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
